MAUDE Adverse Event Report: TORNIER INC ASCEND HUMERAL STEM SIZE 1C BOM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

TORNIER INC ASCEND HUMERAL STEM SIZE 1C BOM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 503301C
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Joint Laxity (4526); Joint Impingement (4834)
Date of Event 09/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received a report from the national joint registry that contains unpublished collected data on the usage and the outcomes of the shoulder joint replacement.The report details analysis provided for revision procedures performed between 2017 to 2025.During the review of the report, it was identified that on (b)(6) 2025, a patient required revision surgery due to stiffness, impingement, native glenoid surface erosion and lateral humeral wear, which was not previously reported to the manufacturer.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation, and no other additional information was received from the national joint registry.More detailed information about the patient's medical history, the event details and the involved device(s) must be available to determine the root cause.If any additional information becomes available, the investigation will be reopened and re-evaluated accordingly.Please note, that reports received from the national joint registry are not published reports and therefore web link is not available.
 
Additional Manufacturer Narrative
This supplemental mdr is submitted to correct the initial report submitted on 10-dec-2025.Upon completion of the investigation, it was determined that the reported item cannot be associated with an inspyre implant.Based on these findings, the complaint has been cancelled, and mdr 0001649390-2025-00939 does not meet the criteria for reportability under 21 cfr part 803.No further medical device reporting is required for this event.
 
Event or Problem Description
The manufacturer received a report from the national joint registry that contains unpublished collected data on the usage and the outcomes of the shoulder joint replacement.The report details analysis provided for revision procedures performed between 2017 to 2025.During the review of the report, it was identified that on (b)(6) 2025 a patient required revision surgery due to stiffness, impingement, native glenoid surface erosion and lateral humeral wear, which was not previously reported to the manufacturer.

Brand Name
ASCEND HUMERAL STEM SIZE 1C BOM
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
WRIGHT MEDICAL CORK (TORNIER ORTHOPEDICS IRELAND LTD)
harnetts cross
macroom, co. cork MN NA
EI   NA
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23768670
Report Number0001649390-2025-00939
Device Sequence Number9750541
Product Code KWS
UDI-Device Identifier00846832004416
UDI-Public00846832004416
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K150583
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number503301C
Device Lot Number5850AO
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by Manufacturer01/20/2026
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale